# SDR IPXA2023081193876

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,509 hours, 12,865 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAUTOFUEL FEED SYSTEM DID NOT FEED IN PROPER SEQUENCE. DURINGCRUISE FLT IT STARTED FEEDING FROM THE OUTER TANKS. WE DID NOT GET ANY ECAM WARNING. DID ONT BURN FROM CENTER TANK INPROPER SEQUENCESPREFORMED AUTO FUEL FEED FUNCTIONAL TEST IAW AMM 23-21-00-0501. NON FAULTS NOTED AT THIS TIME. AUTO FUEL FEED CKS GOOD
